On quantum Hermite-Jensen-Mercer inequalities

Hüseyin Budak; Hasan Kara;


A. M. Mercer prove a new version of well-known Jensen inequality which is called Jensen-Mercer inequality [15]. By using Jensen-Mercer inequality, Kian and Moslehian establish a new variant of Hermite-Hadamard inequality which is called Hermite-Jensen-Mercer inequality [15]. In this paper, we extend the Hermite-Jensen-Mercer inequality for quantum integrals by utilizing Jensen-Mercer inequality. Then we investigate the connections between our results and those in earlier works. Moreover we give some examples to illustrate the main results in this paper. This is the first paper focusing on Hermite-Jensen-Mercer inequalities for quantum integrals.

Vol. 24 (2023), No. 3, pp. 1247-1257
DOI: 10.18514/MMN.2023.4243

Download: MMN-4243